# SDR UPS05545215

- Difficulty date: July 20, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 23,038 hours, 15,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525037
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB SURFACE FROM STA 335 TO STA 440 WL 208 FROM LBL 45 TO LBL 63.  REPAIRED PER GOODRICH ER 05-3756.
